# SDR GLBA20030769

- Difficulty date: December 8, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 20,424 hours, 25,422 cycles
- Engine: Pwa PT6A67B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B1412
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 1,330 hours, 1,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT FUEL LOW PRESSURE ANNUN CAME ON IN FLT.  REMOVED AND REPLACED LP FUEL PUMP.
